# SDR HNAA2013031800130

- Difficulty date: March 16, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 61,078 hours, 68,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 61047811
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS GO DIM THEN OFF AFTER 30 SECONDS.  R & R ALL EMERGENCY LIGHT BATTERIES IAW WC 33-50-05R AND WC 33-50-03Q FOR OPS CHECK
